Advertisement

Functional Analysis and Its Applications

, Volume 3, Issue 4, pp 325–326 | Cite as

Remarks on the classification of a pair of commuting linear transformations in a finite-dimensional space

  • I. M. Gel'fand
  • V. A. Ponomarev
Article

Keywords

Functional Analysis Linear Transformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • I. M. Gel'fand
  • V. A. Ponomarev

There are no affiliations available

Personalised recommendations